List of English publications


Articles

mathscinet, Summary (01/03/15)
  1. Characteristic cycles and the conductor of direct image,
    Journal of the American Mathematical Society Article electronically published on December 2, 2020 https://doi.org/10.1090/jams/959 arxiv
  2. Coincidence of two Swan conductors of abelian characters, with Kazuya Kato,
    Épijournal de Géométrie Algébrique, epiga:5395, 11 novembre 2019, Volume 3
  3. Refined Swan conductors mod p of one-dimensional Galois representations, with Kazuya Kato and Isabel Leal,
    Nagoya Mathematical Journal 236 (2019), 134--182. https://doi.org/10.1017/nmj.2019.13
  4. Ramification groups of coverings and valuations,
    Tunisian Journal of Mathematics Vol. 1, No. 3, 373-426, 2019 dx.doi.org/10.2140/tunis.2019.1.373 arxiv
  5. On the proper push-forward of the characteristic cycle of a constructible sheaf,
    Proceedings of Symposia in Pure Mathematics Volume: 97; 2018; Algebraic Geometry: Salt Lake City 2015, Part 2, 485-494 arxiv
  6. Wild ramification determines the characteristic cycle (with Yuri Yatagawa),
    Annales Scientifiques de l'Ecole normale superieure, 50, fascicule 4 (2017), 1065-1079. doi:10.24033/asens.2339
  7. Characteristic cycle of the external product of constructible sheaves,
    Manuscripta Mathematica, 154, Issue 1-2, 2017, pp 1-12. DOI: 10.1007/s00229-016-0913-4
  8. Wild ramification and the cotangent bundle,
    Journal of Algebraic Geometry, 26 (2017), 399-473. DOI: https://doi.org/10.1090/jag/681
  9. The characteristic cycle and the singular support of a constructible sheaf,
    Inventiones mathematicae, 207(2) (2017), 597-695, DOI10.1007/s00222-016-0675-3
    Correction
    Inventiones mathematicae, 216(3), 1005-1006 DOI 10.1007/s00222-019-00876-3 arxiv an old version before Beilinson's work
  10. Characteristic cycle and the Euler number of a constructible sheaf on a surface arXiv:1402.5720
    Kodaira Centennial issue of the Journal of Mathematical Sciences, the University of Tokyo, vol 22, 2015 pp. 387-442.
  11. Ramification theory for varieties over a local field, with Kazuya Kato,
    Publications Mathematiques, IHES. 117, Issue 1 (2013), Page 1-178 arXiv:1007.0310
  12. The determinant and the discriminant of a hypersurface of even dimension. arXiv:1110.1717,
    Mathematical Research Letters. 19 (2012), no. 04, 855-871
  13. The second Stiefel-Whitney classes of l-adic cohomology,
    Journal fur die reine und angewandte Mathematik, Volume 2013, Issue 681, Pages 101-147, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crelle-2012-0035, August 2013
  14. Ramification and cleanliness (with Ahmed Abbes),
    Tohoku Mathematical Journal, Centennial Issue, 63 No. 4 (2011), 775-853. arXiv:1007.3873
  15. Ramification of local fields with imperfect residue fields III,
    Mathematische Annalen, 352, Issue 3 (2012), 567-580.
  16. Local Fourier transform and epsilon factors (with Ahmed Abbes)
    Compositio Mathematica, 146-6, (2010) 1507-1551.
  17. Hilbert modular forms and p-adic Hodge theory,
    Compositio Mathematica, 145-5, (2009) 1081-1113.
  18. Wild ramification and the characteristic cycle of an l-adic sheaf,
    Journal de l'Institut de Mathematiques de Jussieu, (2009) 8(4), 769-829 corrections(18/06/11)
  19. Analyse micro-locale l-adique en caractéristique p>0: Le cas d'un trait (with Ahmed Abbes)
    Publication of the Research Institute for Mathematical Sciences 45-1 (2009) 25-74
  20. Ramification theory for varieties over a perfect field (with Kazuya Kato)
    Annals of Mathematics, 168 (2008), 33-96.
  21. The characteristic class and ramification of an l-adic étale sheaf (with Ahmed Abbes)
    Inventiones Mathematicae 168 No. 3 (2007) 567-612
  22. On the conductor formula of Bloch (with Kazuya KATO). corrections
    Publications Mathematiques, IHES 100, (2004), 5-151.
  23. Parity in Bloch's conductor formula.
    Journal de Th\'eorie des Nombres de Bordeaux, 16-2 (2004), 403-421.
  24. Log smooth extension of family of curves and semi-stable reduction,
    Journal of Algebraic Geometry, 13 (2004), 287-321
  25. Ramification of local fields with imperfect residue fields II (with Ahmed ABBES),
    Documenta Mathematica, Extra Volume Kato (2003), 5-72
  26. Weight spectral sequences and independence of l,
    Journal de l'Institut de Mathematiques de Jussieu 2 (4), (2003), 583-634.
  27. Ramification of local fields with imperfect residue fields (with Ahmed ABBES),
    American Journal of Mathematics, 124.5 (2002), 879-920
  28. (with Qing Liu) Inequality for conductor and differentials of a curve over a local field,
    J. of Algebraic Geometry 9 (2000) 409-424
  29. Weight-monodromy conjecture for l-adic representations associated to modular forms, A supplement to the paper [21],
    in B.B.Gordon et al.(eds.), The arithmetic and geometry of algebraic cycles, 427-431.
  30. Modular forms and p-adic Hodge theory,
    Inventiones Math. 129 (1997) 607-620
  31. (with T.Terasoma) Determinant of period integrals,
    J. of American Math. Soc. 10 (1997) 865-937
  32. The sign of functional equation of the L-function of an orthogonal motive,
    Inventiones Math. 120 (1995) 119-142
  33. Local constant of Ind^L_K1,
    Commentary Math. Helv. 70 (1995) 507-515
  34. Jacobi sum Hecke characters, de Rham discriminant, and the determinant of l-adic cohomologies,
    J. of Algebraic Geometry 3 (1994) 411-434
  35. $\epsilon$-factor of a tamely ramified sheaf on a variety,
    Inventiones Math. 113 (1993) 389-417
  36. The Euler numbers of l-adic sheaves of rank 1 in positive characteristic,
    ICM-90 Satellite conf. Proc. 1991 165-181 pdf
  37. The discriminants of curves of genus 2,
    Compositio Math. 69 (1989) 229-240
  38. Self-intersection 0-cycles and coherent sheaves on arithmetic schemes,
    Duke Math. J. 57 (1988) 555-578
  39. Conductor, discriminant, and the Noether formula of arithmetic surfaces,
    Duke Math. J. 57 (1988) 151-173
  40. (with K.Kato and S.Saito) Artin characters for algebraic surfaces,
    American J. of Math. 110 (1988) 49-75
  41. Vanishing cycles and geometry of curves over a discrete valuation ring,
    American J. of Math. 109 (1987) 1043-1085
  42. Trace formula for vanishing cycles of curves,
    Math. Ann. 276 (1987) 311-315
  43. Vanishing Cycles and Differentials of Curves over a Discrete Valuation Ring,
    Adv. Stud. Pure Math. Galois Representations and Arithmetic Algebraic Geometry, Y. Ihara, ed., (1987) 265 - 286

Preprints

ArXiv
  1. Frobenius-Witt differentials and regularity arxiv accepted for publication at Algebra & Number theory
  2. Cotangent bundles and micro-supports in mixed characteristic case arxiv accepted for publication at Algebra & Number theory
  3. Graded quotients of ramification groups of local fields with imperfect residue fields arxiv
  4. A characterization of ramification groups of local fields with imperfect residue fields arxiv
  5. Ramification groups and local constants pdf

Surveys and others

  1. An overview of the mathematical work of Fumiyuki Momose, Contemporary Mathematics 701, pp 1-8.
  2. Perfectoid spaces and the weight-monodromy conjecture, after Peter Scholze, Acta Mathematica Vietnamica, March 2014, Volume 39, Issue 1, pp 55-68, DOI: 10.1007/s40306-013-0044-x
  3. Wild ramification of schemes and sheaves, Proceedings of the international congress of mathematicians (ICM 2010), Hyderabad, 335-356
  4. Galois representations and modular forms. Autour des Motifs III, Panoramas et Syntheses 49, SMF 1-27.
  5. Galois representations in arithmetic geometry. suams.pdf (published in Sugaku exposition) (01/04/26)
  6. Galois representations in arithmetic geometry II (translated by Masato Kuwata). GR2.pdf (published in Sugaku exposition) (02/04/08)

Books

  1. Fermat's Last Theorem : Basic Tools (translated by M. Kuwata) (2013)
  2. Fermat's Last Theorem : The proof (translated by M. Kuwata) (2014)
  3. Number theory 1, Fermat's dream
    (with K. Kato, N. Kurokawa, translated by M. Kuwata) (2000)
  4. Number theory 2, Introduction to Class Field Theory
    (with K. Kato, N. Kurokawa, translated by M. Kuwata) (2011)
  5. Number theory 3, Iwasawa Theory and Modular Forms
    (with N. Kurokawa, M. Kurihara translated by M. Kuwata) (2012)